# SDR DALA2023121210185

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 37,007 hours, 4,703 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3323 - MISC/DE - DUE TO BLUE RESERVOIR LOW LEVEL ECAM MESSAGE. CORRECTIVE ACTION: REPLACED #1 ENG BLUE HYD PUMP. (4415420)
